Approximation in Smirnov-Orlicz classes - Glasnik matematički, Vol.40 No.1 May 2005.Reportar como inadecuado




Approximation in Smirnov-Orlicz classes - Glasnik matematički, Vol.40 No.1 May 2005. - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Glasnik matematički, Vol.40 No.1 May 2005. -

We use the approximation properties of the Faber polynomials to obtain some direct theorems of the polynomial approximation in Smirnov-Orlicz classes.

Dini-smooth curve; Smirnov-Orlicz classes; polynomial approximation; Faber polynomials; maximal convergence



Autor: Daniyal M. Israfilov - Burcin Oktay - Ramazan Akgun -

Fuente: http://hrcak.srce.hr/



DESCARGAR PDF




Documentos relacionados